# SDR HEEA087208

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 18,007 hours
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Part number: MI585202
- Part serial: 3330
- Condition: Malfunctioned
- Location: Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTENNA FAULT ERROR CODE. COULD NOT VERIFY COMPLAINT.  FOUND TILT CABLE BROKEN AND NEGATOR SPRINGS BROKEN,  REPLACED CABLE,  REPAIRED.  BENCH CHECK GOOD.
